# SDR SWIA2019070346024

- Difficulty date: July 3, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 26,327 hours, 20,411 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AFTER DEPARTURE, AT CRUISE, RECEIVED A HYD 3 LO PRESS CAUTION. FOLLOWED THE QRH INCLUDING THE MANUAL GEAR RELEASE. LANDED WITHOUT INCIDENT. UPON INSPECTION FOUND HYDRAULIC FLUID LEAKING FROM THE NOSE WHEEL GEAR. (FLT#3625) CLOSED REPAIRED PIN HOLE IN #3 HYDRAULIC LINE JUST FWD OF INBOARD BRAKE ACCUMULATOR WITH PERMASWAGE PER STANDARD PRACTICE. NO LEAKS NOTED OPS CHECKS GOOD. PERFORMED GEAR SWINGS IAW AMM. OPS CHECKS GOOD.
